# SDR USAA2014090200015

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 51,594 hours, 21,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Bent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN ABOVE 2R DOOR INOPERATIVE.  REMOVED COVER & FOUND PINS BENT, NOT MAKING CONTACT.  REPOSITIONED PINS, OPERATIONS CHECKED GOOD IAW AMM 33-51-17.
